Full Text: PDF
Received March 1, 2019; Accepted June 3, 2019; Published June 11, 2019
Abstract. This paper deals with a semi-infinite programming with multiple interval-valued objective functions. We first investigate necessary and sufficient Karush-Kuhn-Tucker optimality conditions for some types of optimal solutions. Then, we formulate types of Mond-Weir and Wolfe dual problems and explore duality relations under convexity assumptions. Some examples are provided to illustrate our results.
How to Cite this Article:
Le Thanh Tung, Karush-Kuhn-Tucker optimality conditions and duality for a semi-infinite programming with multiple interval-valued objective functions, Journal of Nonlinear Functional Analysis, Vol. 2019 (2019), Article ID 22, pp. 1-21